# SDR QXEA0001685

- Difficulty date: June 6, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N496US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11169
- Aircraft time: 35,102 hours, 43,740 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- VERTICAL ATTACH ANGLE IN LEFT HAND WHEEL WELL AFT INBOARD CORNER IS CRACKED.  REPAIRED IAW HORIZON AIR EA 4-53-1200.
